AMS eContent Search Results
Matches for: msc=(58J26) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Hanno von Bodecker. A note on the double quaternionic transfer and its $f$--invariant. Proc. Amer. Math. Soc. 144 (2016) 2731-2740.
Abstract, references, and article information   
View Article: PDF

[2] Qingtao Chen and Fei Han. Mod 3 congruence and twisted signature of 24 dimensional string manifolds. Trans. Amer. Math. Soc. 367 (2015) 2959-2977.
Abstract, references, and article information   
View Article: PDF

[3] Bo Liu and Jianqing Yu. Rigidity and vanishing theorems on ${\mathbb{Z}}/k$ Spin$^c$ manifolds. Trans. Amer. Math. Soc. 367 (2015) 1381-1420. MR 3280048.
Abstract, references, and article information   
View Article: PDF

[4] Qingtao Chen and Fei Han. Modular invariance and twisted cancellations of characteristic numbers. Trans. Amer. Math. Soc. 361 (2009) 1463-1493. MR 2457406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Anand Dessai. Characteristic numbers of positively curved spin-manifolds with symmetry. Proc. Amer. Math. Soc. 133 (2005) 3657-3661. MR 2163604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1

American Mathematical Society